ED from accutane*

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? Hong Kong

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Google

What is your current age, height, weight? 18y/175cm/60kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? isotretinoin/Accutane

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 10mg/day

What condition was being treated with the drug?acne

For how long did you take the drug (weeks/months/years)? 5 months

How old were you, and WHEN (date) did you start the drug? 2020/12

How old were you when you quit, and WHEN (date) did you quit? 2021/05

How did you quit (cold turkey or taper off)? cold turkey

How long into your usage did you notice the onset of side effects? 2 months

What side effects did you experience that have yet to resolve since discontinuation?
1.ED
2.No sex drive
3.pennis numbness

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? no

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?no

Anything not listed in the above questions you’d like to share about your experience?no

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hello everyone, I am 18 years old
I have taken 10MG/Day Isotretinoin from 2020/12
When I ate for a month or two, I found that my erection got worse
But I think it’s because I stayed up all night and worked hard, and then I continued to eat
By the third month, my erection was weak and unpleasant, my glans was numb, and I had no sexual desire.
In the fifth month, I finally decided to stop the drug, this time is 05/2021
I recovered my erectile function at about 2021/09 (can exceed the horizontal line and have enough hardness), and about 60% of libido, the sensitivity of the glans has recovered slightly, but I feel that my brain is not connected with my penis, and I can feel it To the pleasure, but my brain is not excited, everyone thinks how to solve it, thank you!

1 Like

Hi @cok07310,

Welcome to our forum! I am sorry this is happening to you. Many of us can relate to your problems.

Unfortunately, there is currently no solution for your issues. I wish there was. The good news is that you have quit only a few months ago and have already experienced improvements. Many people report improvements up until a year or two after quitting. So, there is a good chance that your condition will improve further.

Please make sure to report your side effects to your authorities. We need to make them aware that this medication is dangerous.

Good luck!

Sorry to hear what happened to you. The brain the penis lack of connection seems to be very prevalent in all of our syndromes (PFS, PAS and PSSD).

Since it’s been more than 3 months since you quit, it would be great if you could take the time to fill out the survey. I think more Accutane sufferers data are urgently needed.

And as @Northern_Star said, you’re still quite early and many people continue improving for quite some time.

2 Likes

Your daily dose was probably the lowest possible and 5 months is relatively short period. So I hope you’ll be fine soon. Have you tried any supplements to get better?